Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


osteoporosis
Feb 9, 2004

My brother in law -Dave- is 0+ since 8 years ago; his doctor tell us he has a serious problem in spinal column, with a risk of paralysis.Doctor make us the warning we must call an ambulance and take him to hospital, because he will suffer a repentine fall& when it come, he never could walk again. Dave makes regular exercise, eat well and take all his medication...but he don't want to talk about this. We read about osteoporosis and vih; could it be the cause? What we must do? What exactly could it be happen? What is the risks? Sorry, for my english, I?m writing from Mexico. Thanks for your help. And God bless you

Response from Dr. Henry

It is hard for me to tell if your brother has severe osteoporosis (treated with calcium, vitamin D, exercise, and possibly alendronate) or some other bone process (collapsed vertebral body, osteomyelitis, etc). Hopefully he is seeing a friendly HIV specialist who can evaluate his bone difficulties and provide some help/relief. KH



Previous
Which herbs are safe?
Next
Anti-HIV Meds & Gingivitis/Periodontitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement